Characterizations of classes of left Ext-reproduced groups
Bulletin de la Société Mathématique de France, Volume 98  (1970), p. 337-358
@article{BSMF_1970__98__337_0,
     author = {Gr\"abe, P.J. and Viljoen, G.},
     title = {Characterizations of classes of left Ext-reproduced groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {98},
     year = {1970},
     pages = {337-358},
     doi = {10.24033/bsmf.1707},
     zbl = {0188.06601},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1970__98__337_0}
}
Gräbe, P.J.; Viljoen, G. Characterizations of classes of left Ext-reproduced groups. Bulletin de la Société Mathématique de France, Volume 98 (1970) , pp. 337-358. doi : 10.24033/bsmf.1707. http://www.numdam.org/item/BSMF_1970__98__337_0/

[1] Fuchs (L.). - Abelian groups. - Budapest, Hungarian Academy of Sciences, 1958. | MR 21 #5672 | Zbl 0091.02704

[2] Fuchs (L.). - On character groups of discrete abelian groups, Acta Math. Acad. Sc. Hung., t. 10, 1959, p. 133-140. | MR 21 #3482 | Zbl 0087.25603

[3] Gräbe (P. J.). - Der iterierte Ext-Funktor, seine Periodizität und die dadurch definierten Klassen abelscher Gruppen, Studies on abelian groups, p. 131-141. Paris, Dunod ; Berlin, Springer-Verlag, 1968. | Zbl 0182.35602

[4] Gräbe (P. J.) and Viljoen (G.). - Maximal classes of Ext-reproduced abelian groups, Bull. Soc. math. France, t. 98, 1970, p. 165-192. | Numdam | MR 42 #363 | Zbl 0188.06602

[5] Harrison (D. K.). - Infinite abelian groups and homological methods, Annals of Math., t. 69, 1959, p. 366-391. | MR 21 #3481 | Zbl 0100.02901